# SDR AU970557

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YK2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pipe
- Part number: 68761
- Condition: Holed
- Location: Recip Eng
- Component: Lyc
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE NO6 CYLINDER ROCKER OIL DRAIN LINE CHAFED ON BAFFLE STAY - ROCKER DRAIN PIPE ATTACHMENT HOSES PERISHED -PERSONNEL/MAINTENANCE ERROR
